Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Lubbock, TX

May 3, 2015Hockley County, Lamb County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 3, 2015, 8:16 PM CDT for Hockley County, Lamb County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2015, 8:16 PM CDT (01:16 UTC)
Expired
May 3, 2015, 9:00 PM CDT
In force
44 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Hockley County, TX, Lamb County, TX

The radar

The Lubbock radar (KLBB), 45 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
2743 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WUUS54 KLUB 040116
SVRLUB
TXC219-279-040200-
/O.NEW.KLUB.SV.W.0049.150504T0116Z-150504T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT SUN MAY 3 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOCKLEY COUNTY IN NORTHWESTERN TEXAS...
  SOUTHEASTERN LAMB COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 900 PM CDT

* AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST 
  NORTHWEST OF ANTON...OR 7 MILES SOUTHEAST OF LITTLEFIELD...MOVING 
  EAST AT 15 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  LITTLEFIELD...ANTON...SPADE...
  TRAVELERS ON HIGHWAY 84 BETWEEN LITTLEFIELD AND ANTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3394 10233 3398 10209 3365 10208 3376 10235
TIME...MOT...LOC 0115Z 275DEG 13KT 3384 10225 

HAIL...0.88IN
WIND...70MPH
 
$$

JORDAN
2 follow-up statements
068 
WWUS54 KLUB 040134
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
834 PM CDT SUN MAY 3 2015

TXC219-279-040200-
/O.CON.KLUB.SV.W.0049.000000T0000Z-150504T0200Z/
HOCKLEY TX-LAMB TX-
834 PM CDT SUN MAY 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HOCKLEY AND SOUTHEASTERN LAMB COUNTIES...

AT 834 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPADE TO 6 MILES SOUTH OF ANTON...MOVING EAST AT 15
MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ANTON AND SPADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3394 10228 3398 10209 3365 10208 3376 10230
TIME...MOT...LOC 0134Z 282DEG 14KT 3394 10217 3371 10218 

HAIL...0.88IN
WIND...70MPH

$$

JORDAN
172 
WWUS54 KLUB 040151
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
851 PM CDT SUN MAY 3 2015

TXC219-279-040200-
/O.CON.KLUB.SV.W.0049.000000T0000Z-150504T0200Z/
HOCKLEY TX-LAMB TX-
851 PM CDT SUN MAY 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN HOCKLEY AND SOUTHEASTERN LAMB COUNTIES...

AT 850 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPADE TO NEAR ANTON...MOVING EAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ANTON AND SPADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3394 10218 3398 10209 3365 10208 3377 10221
TIME...MOT...LOC 0150Z 251DEG 12KT 3395 10210 3373 10212 

HAIL...0.88IN
WIND...70MPH

$$

JORDAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:38 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 3, 6:38 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
638 PM CDT SUN MAY 3 2015

.AVIATION...
SCATTERED TSRA FROM NEAR PVW SW TO HOBBS MVG NE WILL LIKELY
IMPACT PVW AND LBB THIS EVENING WITH TEMPO GUSTY WINDS AND BRIEF
VIS REDUCTIONS BEFORE DISSIPATING NEAR/AFTER MIDNIGHT - WELL
SHORT OF CDS.

MVFR CIGS ARE THEN LIKELY TO DEVELOP AT ALL SITES BEFORE DAYBREAK
MON ON VERY MOIST SE WINDS. THESE CIGS SHOULD SCATTER OUT BY
MIDDAY AT WHICH POINT ADDITIONAL TSRA ARE LIKELY TO DEVELOP WITH
THE BEST CHANCES ONCE AGAIN FAVORING LBB AND PVW MAINLY AFTER
21Z.

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT SUN MAY 3 2015/

SHORT TERM...
THE BENIGN WX PATTERN WE HAVE BEEN EXPERIENCING OF LATE WILL
GRADUALLY TAKE A TURN FOR THE WORSE /OR BETTER DEPENDING ON YOUR
PERSPECTIVE/....AS THE UA RIDGE THAT PROVIDED THE REGION WITH WARM
AND DRY CONDITIONS WILL CONTINUE TO SHIFT EAST AWAY FROM THE AREA
TODAY. AS SUCH...FLOW ALOFT WILL GRADUALLY BACK TO THE SOUTHWEST
THROUGH THE SHORT TERM PERIOD AND THUS A MORE UNSETTLED WX PATTERN
WILL COMMENCE TO TAKE SHAPE...WHICH HAS BEGUN LATE THIS AFTN.

SCATTERED MID-UPPER LEVEL CLOUDINESS HAS NOT TEMPERED THE WARMTH
WITH HIGHS IN THE 80S PREVAILED LATE THIS AFTN...WITH SLIGHTLY
BREEZY 10-20 MPH S-SW WIND SPEEDS. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPED ACROSS THE HIGHER TERRAIN OF ERN NM ALONG A
SFC TROUGH/DIFFUSED DRYLINE EARLIER THIS AFTN...COURTESY OF
TOPOGRAPHIC EFFECTS AND MORE IMPORTANTLY THE PRESENCE OF A WEAK
EMBEDDED UA SHORTWAVE. DEWPOINTS HAVE DROPPED INTO THE 30S AND 40S
ACROSS THE WRN SOUTH PLAINS PER 20Z METARS /VERSUS 40S AND 50S
EARLIER THIS MORNING/...WHICH SUGGESTS THAT THE DIFFUSED DRYLINE HAS
COMMENCED TO SHIFT EWRD TO ACROSS THE WRN ZONES. AS SUCH...THE
ISOLATED THUNDERSTORM ACTIVITY HAS SHIFTED TO ACROSS THE FAR WESTERN
AND NORTHWESTERN SOUTH PLAINS. THIS IS ROUND ONE OF PRECIP ACTIVITY.
A DRY SUB-CLOUD LAYER HINTS AT THIS PRECIP ACTIVITY BEING HIGH-BASED
SO THE THREAT OF THIS ACTIVITY BECOMING EFFICIENT RAINMAKERS IS
LOW...THOUGH MUCAPE OF 300-600 J/KG...STEEPENED LAPSE RATES /AND
RATHER WEAK SHEAR/ DOES SUPPORT THE POTENTIAL FOR STRONG TO POSSIBLY
SEVERE GUSTS AND PERHAPS SMALL HAIL. MODEL SOLUTIONS CONFINE THE
MAJORITY OF THE ACTIVITY THIS AFTN-EVENING TO LOCALES ON THE
CAPROCK...BECAUSE THE FARTHER EAST YOU GO...THE BETTER THE CIN AND
THE MORE HARD-PRESSED STORMS CAN BE MAINTAINED/DEVELOP.

TONIGHT...THE DRYLINE WILL RETREAT TO ERN NM AND THE S-SE UPSLOPE
SFC FLOW WILL FILTER IN BETTER LOW LEVEL MOISTURE /PWATS INCREASING
TO 0.80-1.00 INCH/...AND THUS THE POTENTIAL FOR THE DEVELOPMENT OF A
STRATUS DECK /AND MAYBE LIGHT FOG/. FURTHERMORE...THIS UPTICK IN
MOISTURE COUPLED WITH LINGERING INSTABILITY AND A 20-30 KT NOCTURNAL
LLJ COULD AID IN PROLONGING SHOWERY ACTIVITY /MAINLY ACROSS THE
CAPROCK/ AFTER MIDNIGHT. THE CLOUD COVER AND INCREASED MOISTURE WILL
RESULT IN MILD OVERNIGHT TEMPS WITH LOWER 50S ACROSS THE SW TX
PANHANDLE TO THE LOWER 60S ELSEWHERE EXPECTED.

ROUND TWO OF STORMS WILL TAKE PLACE MONDAY LATE MORNING-AFTN...AS A
PACIFIC UA DISTURBANCE APPROXIMATELY 600 MILES WEST OF KLAX LATE
THIS AFTN...TRANSLATES TO ACROSS SWRN AZ LATE MONDAY AFTN AND
PROMOTE 500 MB AND SFC HEIGHT FALLS...WHICH WILL LEAD TO THE DRYLINE
REMAINING WEST OF THE CWA AND THUS IMPROVING LOW LEVEL MOISTURE
/PWATS INCREASING TO 0.90-1.10 INCHES/. AHEAD OF THE MAIN UA
LOW...MODEL SOLUTIONS EXHIBITED A LEAD SHORTWAVE MOVING IN FROM THE
SOUTHWEST LATE MONDAY MORNING/AFTN...SO IT IS NO SURPRISE TO SEE
BEST QPF SIGNALS INITIALIZING ACROSS THE SWRN AND WRN ZONES DURING
THE SAID TIME PERIOD. WITH THE AMOUNT OF AVAILABLE
MOISTURE...MODERATE RAINFALL WILL BE POSSIBLE AS HINTED AT BY THE
WEATHER PREDICTION CENTER...HOWEVER THAT IS NOT THE ONLY THREAT WE
NEED TO BE CONCERNED ABOUT. ALTHOUGH HIGH TEMPS ON MONDAY WILL BE
COOLER THAN RECENT DAYS /70S/ GIVEN INCREASED CLOUD COVER AND
RAINFALL POTENTIAL...TEMPS WILL BE COOLER ALOFT AND STEEPENED LAPSE
RATES WILL BECOME REALIZED. COUPLE THIS WITH VEERING WIND
PROFILES...NEGLIGIBLE CIN AND 30-40 KTS OF 0-6 KM BULK SHEAR
/ESPECIALLY ACROSS THE FAR WRN AND SWRN ZONES/ COULD LEAD TO A FEW
STORMS BECOMING STRONG TO SEVERE WITH HAIL AND GUSTY WINDS BEING THE
PRIMARY THREATS. PRECIP WILL GRADUALLY EXPAND NORTH AND EAST INTO
MONDAY EVENING...WHICH WILL BE DISCUSSED IN MORE DETAIL IN THE LONG
TERM DISCUSSION BELOW. /29

LONG TERM...
A HEAVY RAIN THREAT EARLY IN THE WEEK IS STILL ON TARGET WITH AN
IMPULSE PASSING MONDAY EVENING IN ADVANCE OF A MORE NOTABLE UPPER
TROUGH SWINGING BY JUST TO OUR WEST/NORTHWEST TUESDAY. MOISTURE
WILL MAXIMIZE DURING THIS PERIOD TO AROUND 1.0-1.4 INCHES OF
PRECIPITABLE WATER...ROUGHLY DOUBLE AVERAGE. LACK OF SURFACE
BOUNDARY MONDAY NIGHT PRECLUDES US HAVING CONFIDENCE FOR A FLASH
FLOOD WATCH AT THIS TIME...THOUGH NOTED THAT THE WRF/NAM REMAINS
CONSISTENT WITH A HEAVY RAIN MAXIMUM YET AGAIN FROM THE SOUTHWEST
PANHANDLE INTO THE CENTRAL PANHANDLE. OTHER SOLUTIONS ARE LESS
CONSISTENT THOUGH INDICATE RAIN MAXIMUMS FURTHER SOUTH IN VARIOUS
PARTS OF OUR AREA. TUESDAY ASSUMING ACTIVITY CLEARS EARLY IN THE
DAY WILL LEAVE PLENTY OF OPPORTUNITY FOR SURFACE HEATING OVER
PARTS OF THE AREA...WRF/NAM SHOWS AROUND 2000 JOULES PER KILOGRAM
OF SURFACE BASED CAPE OVER WESTERN ZONES...WHILE BULK SHEAR
INCREASES TO THE RIGHT AND IN ADVANCE OF A MID LEVEL WIND MAX
SWINGING INTO WEST TEXAS. THIS SYSTEM TUESDAY ALSO MAY TIGHTEN
SURFACE GRADIENT ENOUGH TO PULL DRYLINE BACK AGAINST THE STATE
LINE AND COULD LEAD TO FAIRLY INTENSE THUNDERSTORMS...AGAIN
ASSUMING WE SEE ENOUGH SURFACE WARMING. ANOTHER POSSIBILITY
HOWEVER COULD BE THAT WITH A WEAKLY CAPPED ENVIRONMENT...SHOWERS
AND THUNDERSTORMS COULD MORE OR LESS CONTINUE THROUGH TUESDAY
MORNING AND VASTLY UPEND THE ABILITY TO GENERATE MUCH CAPE THOUGH
SHEAR WILL OBVIOUSLY BE GOOD AND LIFTED CONDENSATION LEVELS ALSO
FAIRLY LOW. SO...WE STILL FEEL THERE IS A VALID THREAT FOR SEVERE
STORMS DEVELOPING DURING THIS TIME AS WELL. AND TUESDAY COULD BE A
MORE VALID FLASH FLOOD RISK.

PLENTY GOING ON THROUGH TUESDAY...PRECIPITATION SHIELD SHOULD BE
MOVING NORTHEAST TUESDAY NIGHT AND MIGHT BE FOLLOWED BY FAIRLY
DEEP DRYING ACROSS NORTHWEST ZONES ANYWAY HEADING INTO WEDNESDAY
AS ANTICYLONIC CURVATURE BRIEFLY FOLLOWS. UPPER FLOW ALREADY WILL
BEGIN TO BACK BY LATE WEDNESDAY HOWEVER...AND WE STILL DONT THINK
MOISTURE WILL BE TOTALLY SCOURED OUT SO ARE RETAINING LOW CHANCES
MAINLY EAST. BY THURSDAY AND BEYOND UPPER FLOW SHOULD BE
RECOVERING AS NEXT UPPER TROUGH TAKES SHAPE IN THE SOUTHWEST. WE
HAVE RETAINED MODEST THUNDER CHANCES INTO AND THROUGH THE NEXT
WEEKEND. RMCQUEEN

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

93
Hazardous weather outlook, May 3, 11:19 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1119 AM CDT SUN MAY 3 2015

TXZ021>044-041630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1119 AM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHWEST
TEXAS PANHANDLE AND WESTERN SOUTH PLAINS LATE THIS AFTERNOON AND
SPREAD TO NEAR THE I-27/US-87 CORRIDOR THIS EVENING BEFORE
DIMINISHING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...THE STRONGEST STORMS COULD GENERATE WIND GUSTS TO
AROUND 60 MPH AND QUARTER SIZE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN SOUTH
PLAINS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BE STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS...MAINLY TO THE
WEST OF HIGHWAY 84. THE SEVERE WEATHER THREAT MAY EXPAND FARTHER
NORTH AND EAST MONDAY NIGHT ALONG WITH THE POTENTIAL FOR HEAVY
RAINFALL AND LOCALIZED FLOODING. THE POTENTIAL FOR SEVERE
THUNDERSTORMS AND HEAVY RAIN WILL LIKELY CONTINUE FOR SOME AREAS
TUESDAY.

SEVERE THUNDERSTORM ACTIVITY IS POSSIBLE WEDNESDAY THROUGH
SATURDAY...MAINLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE
OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER INFORMATION IS NOT ANTICIPATED TODAY.

In the hours before

Special weather statement, May 3, 4:39 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT SUN MAY 3 2015

TXZ021-032215-
PARMER TX-
439 PM CDT SUN MAY 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARMER COUNTY UNTIL 515
PM CDT...

AT 438 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FRIONA TO 6 MILES EAST
OF OKLAHOMA LANE...AND MOVING NORTH AT 40 MPH.

NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FRIONA AND BLACK.

LAT...LON 3472 10253 3447 10258 3434 10273 3432 10287
      3468 10283 3475 10279 3475 10253
TIME...MOT...LOC 2138Z 202DEG 42KT 3466 10280 3441 10277

JORDAN
Special weather statement, May 3, 7:34 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
734 PM CDT SUN MAY 3 2015

TXZ028-040100-
LAMB TX-
734 PM CDT SUN MAY 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMB COUNTY UNTIL
800 PM CDT...

AT 734 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LITTLEFIELD...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LITTLEFIELD...SPADE AND FIELDTON.

LAT...LON 3383 10247 3391 10251 3416 10222 3383 10211
TIME...MOT...LOC 0034Z 224DEG 18KT 3389 10242

JORDAN
Local storm report, May 3, 8:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
810 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             3 SE LITTLEFIELD        33.89N 102.30W
05/03/2015  E1.00 INCH       LAMB               TX   LAW ENFORCEMENT

            MOSTLY PEA TO 1 2 INCH SIZE.

&&

EVENT NUMBER LUB1500134
Local storm report, May 3, 8:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
816 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     LEVELLAND               33.58N 102.36W
05/03/2015  E70 MPH          HOCKLEY            TX   FIRE DEPT/RESCUE

            A FEW POWER LINES DOWN.

&&

EVENT NUMBER LUB1500135

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:34 PM CDTSpecial Weather StatementLUBLamb26 min
May 3, 7:51 PM CDTSevere Thunderstorm WarningLUBHockley39 min
May 3, 8:28 PM CDTAreal Flood AdvisoryLUBHockley, Lamb3 hr
May 4, 5:33 AM CDTFlash Flood WatchLUBBailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more29 hr
May 4, 3:23 PM CDTSevere Thunderstorm WarningLUBYoakum20 min
May 4, 3:26 PM CDTSevere Thunderstorm WarningLUBParmer26 min
May 4, 5:41 PM CDTAreal Flood AdvisoryLUBParmer3 hr
May 4, 5:47 PM CDTAreal Flood WarningLUBGarza, Lynn, Terry3 hr
May 4, 5:53 PM CDTAreal Flood WarningLUBLubbock3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.